Lybrate.com has a nexus of the most experienced Homeopaths in India. You will find Homeopaths with more than 31 years of experience on Lybrate.com. Find the best Homeopaths online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment Of Erectile Dysfunction
Skin Care Treatment
Treatment of Migraine Treatment
Treatment of Neurological Problems
Weight Management Treatment
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Treatment Of Pregnancy Problems
Well Woman Healthcheck
Thyroid Problems Treatment
Submit a review for Dr. M Ramna RaoYour feedback matters!
I am 49 years old male (weight around 61 kgs.) staying in the city of chennai, south india. I am a pure vegetarian. I am a glaucoma patient since 1983, when first diagnosed. I lost vision in my right eye by the time of diagnosis. Since 1983 I am using timolol maleate 0.5% eye drops twice daily for both my eyes and from the year 2001 my doctor suggested me in addition to timolol maleate to instill latanoprost for my left (has almost normal vision) eye at bed time to prevent any further damage. Now regular monitoring shows iop as very normal. Now my problem is not relating to eyes, but the timolol maleate I am using for past 32 years. As far as I could get information from the internet timolol maleate is beta-blocker and for the past 3 years my ldl & vldl levels are on the rise and hdl on the lower side for unknown reason though there is no major change in total cholesterol. I am not a diabetic (regularly monitored) nor hypertensive. Family doctor suggests to take drugs for the abnormal lipid profile. The other symptoms I am facing for the past 2 months are (1) total fatigue, (2) frequent cold with nasal discharge, (3) drowsiness, (4) shallow breath, (5) ringing sound in ears etc. I just wanted to know whether these symptoms are due to prolonged use of beta-blocker (timolol maleate eye drops), so that I can place before my ophthalmologist your observation and prevent any other future complications.Please tell.
Hi Doctor this is Vamshi Krishna 35 years, and having problem back pain since six months and there is no cure as I have taken pain killer please suggest me regarding this.
Sir the present mehandi powder is creating hair fall and itchy scalp. Kindly give suggestions for better mehandi powder since I want black hair.
I am suffering from fever with cold and I have also pain in my backbone I take many medicine but not cure me what I do.
Hello, I'm 22 years old had sex with my boyfriend on Dec since my date of periods is 17 th I haven't got my periods nearly 1.5 months over I even tried pregnancy test but 2 times also got a negative results I took meprate tablets for 5 days along with that I'm taking iron tablets also and haven't got my periods I'm very scared that I am pregnant Can I take hemoglobin test is there any chance of knowing that we r pregnant pls suggest I'm very scared of this as my mom vl take to hospital But I have symptoms of back pain stomach pain flowing of white liquid.please advice
Iam 29 years old and I have been suffering with cough from 2months. I went to the pulmonologist and used tablets defcort, AB flo sr, levokast, azibact 250mg. But not cure.
My name is nihal and my age is 23, my height is 5.2 so I want to ask which medicine I should take to increase my height.
Sir. From 1 month I observe that when I move my body parts. Sound come from that joint where movement have been done. What could be the reason for this and should I do to get rid of that.
What is the natural and best diet to control hairfall and promote hair growth. I want my hair to get back being thick. Please help?
I am having increase in my body fat. Looking fatty is a problem for me because I am a model. Help me. And advice me some medicines or good habits. To lose my weight.
I am suffering from dry cough for the last 2 weeks and I have chest pain whenever I cough hard, can you suggest what could be done?
I am 31 years old male and have high blood pressure 140/110 from last year. I have used to take medicine like revelol 50/revelol 20 and all for everyday. But haven't got any relief. What so I do now.
Melanoma is a condition which mainly indicates a severe malfunction of the melanocytes or the melanin producing cells of the body. These cells are responsible for giving you your skin colour, tone and complexion. Usually, a person suffering from melanoma will have many normal and irregular moles as well as melanoma in the eye and digestive tracts too.
Some general facts on melanoma are mentioned below:
Melanoma is common in young women and causes many deaths.
More than one million new instances of skin cancer or melanoma are analyzed every year.
There has been a 2000% increase in rate of melanoma since the year 1930. One out of fifty get affected by this cancer.
There has been a high rise in the rate of melanoma from 1970 to 2008. There has been an 800% increase in young women and 400% increase in case of similar aged men.
Early recognition makes melanoma treatable. It is screened for growth very minimally.
Primary causes Melanoma may be caused primarily due to these causes:
The most primary cause of melanoma is ultraviolet light (UV) in people with a low level of skin pigment. The UV light might be from either the sun or from different sources, for example, tanning devices. Around 25% of cases occur from or in the form of moles.
The individuals who work on airplanes seem to have an expanded danger, due to more contact with UV rays.
Ultraviolet UV light of wavelengths between 315 - 280 nm from the sun react with the skin cell DNA and result in a kind of direct DNA harm called cyclobutane pyrimidine dimers (CPDs).
In order to stay away or avoid melanoma, you should:
Avoid the sun at peak hours.
Examine your skin at times for some kind of change.
Keep away from tanning salons. Melanoma is a dangerous form of cancer and causes a lot of deaths. You should stay away from anything that causes melanoma. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.